Universidad Complutense de Madrid
E-Prints Complutense

Estimates on the support of the solutions of some non-linear elliptic and parabolic problems

Impacto

Downloads

Downloads per month over past year

Herrero, Miguel A. and Díaz Díaz, Jesús Ildefonso (1981) Estimates on the support of the solutions of some non-linear elliptic and parabolic problems. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 89 (3-4). pp. 249-258. ISSN 0308-2105

[img] PDF
Restringido a Repository staff only

520kB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8265735


URLURL Type
http://journals.cambridge.orgPublisher


Abstract

We obtain existence and uniqueness of solutions with compact support for some nonlinear elliptic and parabolic problems including the equations of one-dimensional motion of a non-newtonian fluid. Precise estimates for the support of these solutions are obtained, and the optimality of our hypotheses is discussed.


Item Type:Article
Uncontrolled Keywords:One-dimensional motion of a non-newtonian fluid; estimate of the support; solution with uniformly localized support; maximum principle arguments
Subjects:Sciences > Mathematics > Differential equations
ID Code:17655
Deposited On:15 Jan 2013 09:42
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page